# SDR N3XR202205240002

- Difficulty date: May 2, 2022
- Submitted: May 24, 2022
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N211
- Aircraft time: 3,345 hours
- Engine: Austro E4
- Engine time: 1,623 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 21G455KG
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SELF-TEST FAILURE DURING ECU SELF-TEST. REPLACED GOVERNOR.
